# SDR 95ZZZX5543

- Difficulty date: September 5, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N101PN
- Make and model: Bell 206B
- Aircraft serial: 774
- System (JASC): 6710 · Main Rotor Control
- Part: Cyclic Stick
- Part number: 206001344001
- Condition: Broke
- Location: Lower End
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE POST-FLIGHT INSPECTION, THE PILOT EXERCISED THE CYCLIC CONTROL WITH THE HYDRAULIC POWER OFF.  DURING THIS PROCEDURE, THE CYCLIC STICK BROKE COMPLETELY OFF WHERE IT CONNECTS TO THE CYCLIC PIVOT LEVER.  CYCLIC STICK BROKE IN THE SAME MANNER AS DESCRIBED IN AD85-25-01 AND BELL ASB-206-85-29.  LAST INSPECTION WAS JANUARY, 1995.  AIRCRAFT TT, 11,220 HOURS.
